MathSciNet Relay Station
MathSciNet bibliographic data
MR2115071 46L89 (46L65)
Baaj, Saad; Vaes, Stefaan Double crossed products of locally compact quantum groups. J. Inst. Math. Jussieu 4 (2005), no. 1, 135–173.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement